Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 65, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 12, 2010, 2:34 PM CDT for 5 counties in Illinois. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2010, 2:34 PM CDT (19:34 UTC)
- Expired
- Jun 12, 2010, 3:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 82 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2783 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WUUS53 KILX 121934
SVRILX
ILC017-057-125-129-169-122030-
/O.NEW.KILX.SV.W.0065.100612T1934Z-100612T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
MASON COUNTY IN CENTRAL ILLINOIS...
NORTHERN MENARD COUNTY IN CENTRAL ILLINOIS...
EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 330 PM CDT.
* AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSHVILLE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...LEWISTOWN...HAVANA...BLUFF SPRINGS...BROWNING...
VERMONT...ASTORIA...IPAVA...CHANDLERVILLE...BATH...KILBOURNE...
EASTON...GREENVIEW...RAY...FREDERICK...TABLE GROVE...SNICARTE...
BERNADOTTE...BLUFF CITY AND MARBLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4029 9056 4028 9046 4040 9046 4047 8998
4046 8991 4044 8992 4043 8980 4008 8965
3993 9053 3995 9055 3998 9053 3998 9058
4004 9063
TIME...MOT...LOC 1933Z 256DEG 32KT 4015 9051
WIND...HAIL 60MPH 1.00IN
$$
AUTEN2 follow-up statements
228
WWUS53 KILX 121952
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT SAT JUN 12 2010
ILC017-057-125-129-169-122030-
/O.CON.KILX.SV.W.0065.000000T0000Z-100612T2030Z/
FULTON IL-CASS IL-MENARD IL-SCHUYLER IL-MASON IL-
252 PM CDT SAT JUN 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MASON...
EXTREME EAST CENTRAL SCHUYLER...NORTHERN MENARD...NORTHEASTERN CASS
AND SOUTHERN FULTON COUNTIES UNTIL 330 PM CDT...
AT 249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ASTORIA...OR 13 MILES NORTHEAST OF BEARDSTOWN...MOVING EAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...HAVANA...IPAVA...CHANDLERVILLE...BATH...KILBOURNE...
EASTON...GREENVIEW...SNICARTE...BERNADOTTE...BLUFF CITY...
MARBLETOWN...DUNCAN MILLS...CHATAUQUA PARK...OAKFORD...
ATTERBERRY...LITTLE AMERICA...LIVERPOOL...POPLAR CITY AND TOPEKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4047 8998 4046 8991 4044 8993 4043 8980
4008 8965 3997 9027 4041 9035
TIME...MOT...LOC 1953Z 256DEG 32KT 4019 9028
WIND...HAIL 60MPH 1.00IN
$$
AUTEN503
WWUS53 KILX 122021
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT JUN 12 2010
ILC017-057-125-129-169-122031-
/O.EXP.KILX.SV.W.0065.000000T0000Z-100612T2030Z/
FULTON IL-CASS IL-MENARD IL-SCHUYLER IL-MASON IL-
321 PM CDT SAT JUN 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR MASON...EXTREME EAST CENTRAL
SCHUYLER...NORTHERN MENARD...NORTHEASTERN CASS AND SOUTHERN FULTON
COUNTIES WILL EXPIRE AT 330 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4047 8998 4046 8991 4044 8993 4043 8980
4008 8965 3997 9027 4041 9035
TIME...MOT...LOC 2021Z 256DEG 32KT 4025 8996
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:45 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 12, 12:45 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1245 PM CDT SAT JUN 12 2010 .DISCUSSION... ISSUED 1015 AM CDT SAT JUN 12 2010 FORECAST WAS UPDATED TWICE THIS MORNING TO ADDRESS LIKELY CHANCES OF SHOWERS AND THUNDERSTORMS INTO MIDDAY FROM THE IL RIVER NW. HAVE 40% CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON SE OF THE IL RIVER. HOT AND HUMID AGAIN WITH HIGHS AROUND 90F OR EVEN LOWER 90S IN SOME AREAS SE OF THE IL RIVER WITH AFTERNOON HEAT INDEX READINGS PEAKING FROM 95 TO 100F WITH DEWPOINTS IN THE LOW TO MID 70S. A FEW SEVERE THUNDERSTORMS HAVE BEEN RACING ENE AT 40 TO 50 MPH ACROSS NORTHERN IL THIS MORNING PASSING JUST NORTH OF KNOX...STARK AND MARSHALL COUNTIES. A FEW THUNDERSTORMS CURRENTLY OVER FULTON COUNTY. MCS OVER IA...SW MN AND NW MO HAS A MUCH LARGER AREA OF SHOWERS AND THUNDERSTORMS WITH ITS STRONGEST LINE OF THUNDERSTORMS FROM SOUTH CENTRAL IA INTO NW MO AND MOVING ENE TOWARD CENTRAL AND NORTHERN IL. LATE MORNING SURFACE MAP SHOWS WEAK 1012 MB LOW PRESSURE OVER SOUTHERN LAKE HURON WITH A FRONTAL BOUNDARY OVER NORTHERN IL NEAR I-80 INTO SE IA AND NW MO. CENTRAL AND SE IL REMAINS IN THE WARM SECTOR OF A TROPICAL AIR MASS. TEMPS ALREADY IN THE LOW TO MID 80S EXCEPT COOLER 75F AT GALESBURG...WHILE MUGGY DEWPOINTS IN THE LOW TO MID 70S WITH SW WINDS 5 TO 15 MPH. ALOFT A STRONG SUBTROPICAL 595 500 MB RIDGE WAS OVER THE GULF COAST STATES AND RIDGING INTO IL WHILE STRONG 563 DM 500 MB LOW WAS OVER SOUTHERN CA. SHORT WAVE WAS OVER EASTERN NEBRASKA WITH MCS AHEAD OF IT OVER IA. SHORT RANGE MODELS KEEP FRONTAL BOUNDARY NORTH OF CENTRAL IL THROUGH SUNDAY AS 500 MB HEIGHT STAY HIGH FROM 588 TO 591 DM. THIS TO KEEP UNSTABLE TROPICAL AIR MASS IN PLACE WITH DEWPOINTS IN THE LOW TO MID 70S AND AFTERNOON TEMPS IN THE UPPER 80S AND LOWER 90S AND HEAT INDEX READINGS PEAKING FROM 95 TO 100F...HIGHEST IN SE IL NEAR THE WABASH RIVER. SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF IL DUE TO CONVECTION FROM MCS MOVING EAST INTO CENTRAL AND NORTHERN IL THIS AFTERNOON. ALSO CONVECTION TO FIRE UP ON OUTFLOW BOUNDARY AHEAD OF MCS APPROACHING THE IL RIVER. VERY UNSTABLE AGAIN WITH LIFTED INDEX MINUS 8C AND CAPES PEAKING FROM 3000 TO 4000 J/KG. SPC HAS 15% RISK OF LARGE HAIL AND DAMAGING WIND GUSTS AND THINK WET MICROBURSTS WILL DAMAGING WIND GUSTS MORE LIKELY THAN LARGE HAIL DUE TO VERY HIGH FREEZING LEVEL ABOVE 15K FT...SIMILAR TO YESTERDAY. VERY HIGH PRECIPITABLE WATER VALUES OF 2 TO 2.25 INCHES ALSO TO BRING VERY HEAVY RAINS...THOUGH AT LEAST CONVECTION IS MOVING ALONG TO THE ENE. JUST HAVE TO WATCH FOR TRAINING OF CONVECTION OVER THE IL RIVER VALLEY THIS AFTERNOON. HUETTL && .AVIATION... ISSUED 1245 PM CDT SAT JUN 12 2010 TIMING A STRONG TO POTENTIALLY SEVERE LINE OF CONVECTION ON LEADING EDGE OF MCS OVER SW IA...NW MO AND MOVING INTO WESTERN IL MOVING EAST TO PIA BY 20Z...I-55 AT BMI AND SPI BY 21Z...DEC BY 22Z AND CMI BY 23Z AND LAST 2-3 HOURS. HAVE IFR TO MFR VISIBILITIES AND CEILINGS POSSIBLE WITH WSW WINDS 15 TO 20 KTS AND GUSTS OF 30 TO 40 KTS AND POTENTIALLY STRONGER THIS AFTERNOON WITH PASSAGE OF DEVELOPING SQUALL LINE. QUIETER WX CONDITIONS EXPECTED AFTER SUNSET TONIGHT THROUGH SUNDAY MORNING. HAVE MVFR VISIBILITIES FROM LIGHT FOG/HAZE AGAIN LATER TONIGHT AND EARLY SUNDAY MORNING. SCATTERED CONVECTION TO DEVELOP AGAIN IN TROPICAL AIR MASS SUNDAY AFTERNOON AFTER 18Z/1 PM SUNDAY. HUETTL && .PREV DISCUSSION... ISSUED 249 AM CDT SAT JUN 12 2010 MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE HEAVY RAIN THREAT OVER THE NEXT SEVERAL DAYS...AS PERSISTENT FRONTAL BOUNDARY REMAINS IN THE VICINITY. 06Z SURFACE MAP SHOWS STATIONARY FRONT EXTENDING FROM THE GREAT LAKES SOUTHWESTWARD INTO THE PLAINS. WARM AND VERY HUMID AIRMASS IS IN PLACE SOUTH OF THE BOUNDARY...WITH WIDESPREAD DEWPOINTS IN THE 70S FROM SOUTHERN WISCONSIN TO THE GULF COAST. LATEST SATELLITE/RADAR IMAGERY INDICATES TWO MAIN AREAS OF CONVECTION...A LARGE MCS OVER NEBRASKA AND SCATTERED SHOWERS/STORMS OVER THE OHIO RIVER VALLEY IN ASSOCIATION WITH A DEPARTING WAVE. SHORT TERM...TODAY THROUGH MONDAY HOT AND HUMID WEATHER WILL BE THE MAIN WEATHER STORY ACROSS CENTRAL ILLINOIS TODAY...THANKS TO AN UPPER-LEVEL RIDGE CENTERED OVER THE GULF COAST. CONVECTION SHOULD BE AT A MINIMUM...AS ATMOSPHERE REMAINS WEAKLY CAPPED AND LOW-LEVEL FORCING IS LARGELY ABSENT. NEBRASKA MCS WILL LIKELY TRACK NORTHEASTWARD INTO IOWA AND DISSIPATE LATER THIS MORNING...LAYING OUT AN OUTFLOW BOUNDARY SOMEWHERE ACROSS EASTERN IOWA/NORTHWEST ILLINOIS. THIS MAY ACT AS A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING...PARTICULARLY ACROSS THE NW KILX CWA. ELSEWHERE AROUND THE AREA...NOT MUCH EXISTS TO TRIGGER WIDESPREAD CONVECTION EXCEPT PERHAPS FOR A FEW MESOSCALE BOUNDARIES LEFT BEHIND BY SCATTERED STORMS LAST EVENING. WILL THEREFORE ONLY CARRY 30 POPS ACROSS MOST OF THE AREA...WITH 40S ACROSS THE NW. PARTIAL SUNSHINE AND A CONTINUED SOUTHERLY FLOW WILL BOOST HIGH TEMPS A DEGREE OR TWO WARMER THAN YESTERDAY...WITH MOST LOCATIONS TOPPING OUT AOA THE 90 DEGREE MARK. TEMPS IN THE UPPER 80S/LOWER 90S...COMBINED WITH DEWPOINTS HOVERING IN THE LOWER 70S...WILL PRODUCE HEAT INDEX READINGS AS HIGH AS 95 TO 100 DEGREES THIS AFTERNOON. WITH LOW-LEVEL JET ONCE AGAIN FOCUSING ACROSS THE PLAINS...ANOTHER MCS WILL LIKELY DEVELOP ALONG THE STATIONARY FRONTAL BOUNDARY ACROSS KANSAS TONIGHT. FURTHER EAST...SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ILLINOIS AS WELL...AS THE FRONT SLOWLY SAGS SOUTHWARD. MCS MAY TEND TO PROPAGATE E/NE ALONG THE BOUNDARY LATE TONIGHT INTO SATURDAY...ENHANCING RAIN CHANCES ACROSS THE AREA ON SUNDAY. WILL THEREFORE CARRY 40 POPS ACROSS THE BOARD. UPPER PATTERN WILL CONTINUE TO FEATURE STRONG RIDGING ACROSS THE GULF COAST INTO MONDAY...WITH A WAVE MOVING THROUGH THE DAKOTAS TRYING TO FLATTEN THE MEAN RIDGE AXIS ACROSS THE GREAT LAKES/MIDWEST. MAIN BAROCLINIC ZONE WILL MAKE ONLY VERY SLOW PROGRESS SOUTHWARD...WITH MODEL CONSENSUS PUSHING IT TOWARD THE I-70 CORRIDOR BY MONDAY AFTERNOON. HAVE THEREFORE CONTINUED THE 40 POPS FOR SHOWERS/STORMS SUNDAY NIGHT INTO MONDAY. GIVEN PRECIPITABLE WATER VALUES OF AROUND 2.00 AND WEAK STEERING CURRENTS ALOFT...ANY STORMS THAT OCCUR TODAY THROUGH MONDAY WILL BE EFFICIENT RAIN-PRODUCERS AND WILL BE SLOW-MOVING IN NATURE. AS A RESULT...LOCALLY HEAVY RAINFALL WILL BE LIKELY. LONG TERM...TUESDAY THROUGH FRIDAY MODELS GRADUALLY SHIFT THE FRONTAL BOUNDARY INTO THE OHIO RIVER VALLEY EARLY NEXT WEEK...ALLOWING A SLIGHTLY COOLER/DRIER AIRMASS TO WORK SOUTHWARD INTO THE AREA BY WEDNESDAY AND THURSDAY. DUE TO THE STRENGTH OF THE GULF COAST UPPER RIDGE AND THE MODEL TREND FROM THE PAST SEVERAL RUNS TO SLOW THE SOUTHWARD PROGRESSION OF THE BOUNDARY...HAVE HELD ON TO LOW POPS INTO TUESDAY. AFTER THAT...FRONT WILL DISSIPATE AND VERY WARM/HUMID CONDITIONS WILL QUICKLY RETURN TO CENTRAL ILLINOIS FOR THE END OF THE WEEK. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ066>068-071>073. &&
Hazardous weather outlook, Jun 12, 10:33 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1033 AM CDT SAT JUN 12 2010 ILZ036-040-041-047-049-050-131200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1033 AM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL ILLINOIS TODAY AND CONTINUE INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING. SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS. MOST OF THE ACTIVITY IS EXPECTED TO WEAKEN BEFORE MIDNIGHT TONIGHT. HIGH TEMPERATURES IN THE UPPER 80S AND LOWER 90S WILL COMBINE WITH DEWPOINTS IN THE LOW TO MID 70S TO PRODUCE HEAT INDEX VALUES FROM 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING. THE ILLINOIS RIVER REMAINS IN FLOOD FROM HAVANA DOWNSTREAM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY. HEAVY RAINFALL...STRONG WINDS...FREQUENT LIGHTNING AND HAIL WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ027>031-037-038-042>046-048-051>057-061-131200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON- MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY- STARK-TAZEWELL-VERMILION-WOODFORD- 1033 AM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL ILLINOIS TODAY AND CONTINUE INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS ...LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING. SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS. MOST OF THE ACTIVITY IS EXPECTED TO WEAKEN BEFORE MIDNIGHT TONIGHT. HIGH TEMPERATURES IN THE LOWER 90S WILL COMBINE WITH DEWPOINTS IN THE LOW TO MID 70S TO PRODUCE HEAT INDEX VALUES FROM 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY. HEAVY RAINFALL...STRONG WINDS...FREQUENT LIGHTNING AND HAIL WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ062-063-066>068-071>073-131200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1033 AM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST ILLINOIS TODAY AND CONTINUE INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE. SINCE THERE WILL BE NO FRONTS OR OTHER BOUNDARIES TO FOCUS DEVELOPMENT...STORMS COULD OCCUR MOST ANYWHERE. ONCE STORMS GET UNDERWAY...THEY WILL MOVE SLOWLY. THEREFORE...THE PRIMARY THREAT WILL BE LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING. THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS AND PERHAPS HAIL. MOST OF THE ACTIVITY IS EXPECTED TO WEAKEN BEFORE MIDNIGHT TONIGHT. HIGH TEMPERATURES IN THE LOWER 90S WILL COMBINE WITH DEWPOINTS IN THE LOW TO MID 70S TO PRODUCE HEAT INDEX VALUES NEAR 100 DEGREES DURING THE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY. HEAVY RAINFALL...STRONG WINDS...FREQUENT LIGHTNING AND HAIL WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. KH
In the hours before
Special weather statement, Jun 12, 12:22 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1222 PM CDT SAT JUN 12 2010 ILZ031-037-038-041>057-061>063-122200- WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN- VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE 1222 PM CDT SAT JUN 12 2010 ...HEAT INDEX VALUES NEAR 100 DEGREES AT TIMES THIS AFTERNOON... A HOT AND HUMID AIR MASS OVER CENTRAL ILLINOIS WILL RESULT IN HEAT INDEX VALUES OF 95 TO 100 DEGREES...MUCH OF THIS AFTERNOON. SOME LOCALLY HIGHER VALUES WILL BE POSSIBLE...ESPECIALLY WHERE MORE SUNSHINE OCCURS. IF YOU WILL BE SPENDING A LOT OF TIME OUTSIDE THIS AFTERNOON...BE CAREFUL NOT TO OVEREXERT YOURSELF...AND DRINK PLENTY OF WATER. SOME RELIEF WILL BEGIN SPREADING IN FROM THE WEST AS THE AFTERNOON PROGRESSES...DUE TO AN INCREASE IN CLOUD COVER...AS WELL AS THE ARRIVAL OF SHOWERS AND THUNDERSTORMS. GEELHART
Local storm report, Jun 12, 2:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
214 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG 5 SSW PEORIA 40.68N 89.65W
06/12/2010 PEORIA IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN NEAR PEORIA AIRPORT AND
SIDING AND SHINGLES OFF SEVERAL HOUSES EAST OF AIRPORT.
&&
25Local storm report, Jun 12, 2:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST CHILLICOTHE 40.92N 89.50W
06/12/2010 E50.00 MPH PEORIA IL TRAINED SPOTTER
TIME ESTIMATED WIND GUST.
0200 PM TSTM WND DMG CHILLICOTHE 40.92N 89.50W
06/12/2010 PEORIA IL TRAINED SPOTTER
POWER LINES AND BRANCHES DOWN IN TOWN.
&&
DPKLocal storm report, Jun 12, 2:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/12/2010 M0.55 INCH MARSHALL IL MESONET
RAINFALL AMOUNT IN 15 MINUTES...SWOP REPORT.
&&
TGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:18 PM CDT | Heat Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 6 hr |
| Jun 12, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 64 min |
| Jun 12, 1:20 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 4 hr |
| Jun 12, 2:05 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 40 min |
| Jun 12, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Piatt | 32 min |
| Jun 12, 3:05 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 25 min |
| Jun 12, 3:15 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Macon, Mason, Menard and 2 more | 6 hr |
| Jun 12, 3:15 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 45 min |
| Jun 12, 3:35 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler | 3 hr |
| Jun 12, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 47 min |
| Jun 12, 4:18 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 6 hr |
| Jun 12, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 12, 4:52 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Clay, Coles, Cumberland, Effingham, Moultrie and 1 more | 53 min |
| Jun 12, 5:00 PM CDT | Special Weather Statement | ILX | Edgar | 45 min |
| Jun 12, 5:43 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more | 62 min |
| Jun 12, 5:50 PM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 5 hr |
| Jun 12, 5:54 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more | 5 hr |
| Jun 12, 6:00 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.